# SDR IPXA2025020774817

- Difficulty date: January 30, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,642 hours, 21,785 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AFTER V NAV SELECTED R ENGINE COMPRESSOR STALLED AND MAX EGT WAS 892. RAN CHECKLIST AND RETURNED TO SJO PERFORMED ENGINE HOROSCOPE PER AMM 72-00-00/101, FOUND DAMAGE TO THE COMPRESSOR PATH LINER OUT OF LIMITS PER TASK 72-00-726-202-R04. ENGINE INSTALLED IAW  TASK MXP-5001 (RR).
